| Model Number |
1581-12-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
02/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon said patient had suffered a puncture wound to the hip that they took antibiotics for.The patient still ended up becoming ill, and later developed some knee pain.The knee was done originally at beaumont royal oak.The surgeon decided it would be best to just wash the patients knee out and change the polyethylene.He removed a sz 2.5 10 mm thick cvd poly and opted to implant a sz 2.5 12.5 mm thick cvd plus insert.He ran the leg through a range of motion and found it to be satisfactory.The closing process began.Doi: (b)(6) 2015.Dor: (b)(6) 2020, left knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.